# SDR ASAA2013040694376

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,211 hours, 6,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 006116
- Condition: Worn
- Location: Flight Deck
- Part time: 18,901 hours, 5,906 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC BUTTON 6L VERY DIFFICULT TO DEPRESS.  ACFT GROUNDED. REPLACED THE RT FMS CDU. ETOPS GROUND VERIFICATION TEST SUCCESSFUL IAW MM 34-61-01.
